The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 130 NO.2 / (1996))
Bifurcation from homoclinic to periodic solutions in ordinary differential equations with multivalued perturbations
Michal Feckan,
Pages. 415-450
Abstract
Contents 1. Introduction
2. The variational equation
3. Regular periodic perturbations
4. Singular periodic perturbations
5. Regular autonomous perturbations
6. Applications to dry friction problems
7. Bounded solutions on $R$ near to homoclinics
Key words
Mathmatical Subject Classification